Pristiq Withdrawl

5 Replies Updated



Conversation Starter

Jo Says:


Hi all, I was on 150 of pristiq and have been tapering off for two months. Last week I went from 50 to 25 for about 4 days. Then I did 25 every other day. Then I just wanted to be done. I am so nauseous and cloudy. I feel like I can't think straight or formulate a sentenced. My balance is off and I've had migraines on and off. I can't believe I didn't know how bad these symptoms were. I am so miserable, but it is getting better each day. I am so tired. I wish I never went on this. My dr. Wanted to put me on Prozac while I am withdrawing from pristiq. I am so scared to go back on anything after this experience. Today I cried on and off all day. I e never been that bad. I feel like I am gong crazy! Please..someone tell me I will be ok.



Showing Replies 1 - 5 of 5 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hi, Jo! Sorry about the way you're feeling.

And I think Prozac would be the worst choice, because it has a very long half-life and lingers in the body for a very long time. Thus, withdrawing from it later can also be very bad.

Learn more Pristiq details here.

Right now, it's really just a matter of time for your symptoms to go away, but it can take a month or so. However, each day they should slightly reduce in severity, until you feel back to normal.

Yes, you will eventually be okay, again. Just take it easy for now and get back to your doctor if any of the symptoms get worse, or if you start feeling suicidal.

How are you feeling today?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Jo Says:

Hi..thank you for helping me. I really appreciate your advice. I am not great today. I seem to be better in the morning and as the day goes on I get more tired, dizzy and sick to my stomach. I seem to be very irritable, and it is not making me a very good mother. I wish this would go away. I know I need to go on something else, because I feel like I can't go on like this.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Annie Says:

Hi, I wanted to let you know that I am currenty going through thing. I have been on 100mg of pristiq for 2 years. About three weeks ago I hit rock bottom and have been going through a burn out or break down of some kind. I take pristiq for GAD. Doctor decided the pristiq had become ineffective and switched me to 10mg cipralex. I went from 100mg of pristiq to 50 mg for a week and then 50 mg every other day for a week and now i have stopped taking pristiq completely. I actually feel like I am going to die. I get brain zaps constantly. I get dizzy and lightheaded as soon as I try to stand up and move. I am nauseous. I cry at the drop of a hat from really no reason. I have three kids and I have been a completely useless mother for at least three weeks. It feels like these symptoms will never go away.

REPLYSHAREREPORT
Was this helpful?     0     2  
4
Jo Says:

OMG! you poor thing. I think I am finally on the mend. Just give it a few more days, and you will feel better, I promise! It's so painful and ridiculous. I am still crying over everything, but not nearly as sick as I was. A little dizzy now and then, but better. Please let me know how your doing. Best wishes, and it will get better.

REPLYSHAREREPORT
Was this helpful?     0     0  
5
vixie007 Says:

for all of you coming off of pristiq do it very, very slowly and have a plan. Eating right, sleeping regularly, and working out are key in getting through this.

REPLYSHAREREPORT
Was this helpful?     0     1  


Viewing page 1 of 1     Reply


More Discussions:

Pristiq Withdrawls
I have been on Pristiq for about 4 years and was on levoxyl for a few years prior. I had started taking Sarafem 925mg) a... 4 replies
pristiq withdrawl need info
I've been taking pristiq for about 3or4 months an have moderate nausia and lots of headaches but recently developed ... 2 replies
withdrawl from suboxone
my wife is afraid to take suboxone she says it will throw her into major withdrawl. i was wondering how long do you have... 6 replies
withdrawls
what r side effects of stopping 300mg abruptly ## rapid heart rate, chest pain, and fainting feeling. I know because tha... 4 replies
withdrawl symptoms
iam on suboxone 8mg 3x a day my dr has kept me on this for over 2 years and intends to keep me on it the problem is he c... 4 replies
withdrawl from escitralopam
Headache left side only escitralopam withdrawal some nauzea ive been on the drug for six weeks. I will be off cold turke... 3 replies
withdrawling from xanax
I have been taking 1mg Xanax for about 3 months and then I went up to the 2mg Xanax now and have been taking them about ... 2 replies
withdrawl from phentermine
I was given phentermine from my doctor for three months. That was the limit she said no more after I ran out .three days... 2 replies
withdrawl from Prednisone
Hi has anyone had really bad side effects coming off of prednisone really sick stomach like a really bad stomach flu ver... 1 reply
Withdrawl Symptoms after 18 years
I guess you could say at the moment I am kind of freaking out and need something to focus on. I have been on Effexor for... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 6 December 2013.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA